# SDR DXTA2025060203711

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N925QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0352
- Aircraft time: 2,107 hours, 1,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV EMERGNCY LIGHT FAILS PREFLIGHT TEST AND DOES NOT HOLD A CHARGE WITH CHARGING PROCEDURE.  VERIFIED DISCREPANCY. CONNECTED EXTERNAL POWER AND ALLOWED BATTERIES TO CHARGE FOR TWO HOURS. ORIGINAL DISCREPANCY REMAINS.  REMOVED #4 E-LIGHT BATTERY PN 6430028-1 SN C25-10096 AND INSTALLED A NEW BATTERY PN 6430028-1 SN E25-10324. OPS CHECKS GOOD AT THIS TIME. WORK REFRENCING MM 33-50-06.
